# SDR QXEA2012101001238

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 22,440 hours, 22,901 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OTBD HINGE BRACKET ANGLE HAS CHAFE DAMAGE.  BLENDED ANGLE IAW SRM 51-14-00-02-03.  ENGINEERING REQUEST SENT TO MFG.  MATERIAL REMAINING AFTER BLENDING WAS .079".  FPI TO BLENDED AREA IAW RD 8/4-55-801 SHOWED NO DEFECTS. TREATED PRIMED AND PAINTED REQUIRED AREAS AND APPLIED CIC COATING.
